Skip to content
My WebMD Sign In, Sign Up
Alone
avatar
gojude posted:
I am feeling very alone these days without our old gang and chatter. It's a shame that our responses to all the fussiness of the new format hasn't been taken seriously.

I design websites and this is about the most unfriendly user site I've seen. Advertising is one thing clutter is something entirely different. The poor color choices and format have obviously cut down the members participating by a large percentage.

I doubt that the powers that be really give a rap about how we use or not use this forum.

I have YET to see any medical staff posting on the MS support group pages as has been promised since I joined; it would be nice to see if a neurologist that is versed in our ms hurdles has seen this mess that we are left with for our support group.

I'm rambling, but I can't tell you how lost and alone I feel without all my online friends here posting. This group is the ONLY support I have as I am housebound and alone most of the time. WebMD really screwed us over on this site.

Miss you guys.
Hugs for those who want them.
Jude
~the space cadet~

Reply
 
avatar
snick440 responded:
Ditto well said!
 
avatar
behap2day2 responded:
oh jude. i miss MOST everyone too,,,

seriously though, for whatever reason webmd made a conscious decision to make these webmd changes to all the boards and i don't see it changing much. so please share with me what TRULY bugs you?! i'm really curious,,,

lynn
 
avatar
hackwriter responded:
Hi, Jude,

I'm so glad to see you check in again.

I feel sort of cast adrift by these changes, too. It doesn't feel intimate anymore, and lots of people are MIA.

I've been hopping around more, from this site to the MS support group on DailyStrength, to my blogsite, but nothing feels like home.

Feels as though the family got split up and we've all been put into foster care.

Big hugs back,

Kim
 
avatar
mbsmiley71 responded:
Hey Jude

This is my 1st reply since they changed the boards. I like a lot of other people am still weighing my options. I am not sure what I think about all this yet.

However I will continue to look this whole deal over to see what happens. A lot of the regular MSers may be deciding on all these changes too.

Anyway Jude I hope you can hang for awhile as we all try to absorb what these people have done!

Ed
 
avatar
chelylynne responded:
Hi Jude,

I have looked at other boards, but they aren't the same. Or at least the people here. I hope we can get thru this and stick together!

I have tried to post a few times and it keeps getting deleted. Some of the people on the other boards seem....not as nice. lol

Hope you are feeling good.

Michele
 
avatar
Emma_WebMD_Staff responded:
Hi Jude,

I am so sorry you feel lost and alone, please know they are working on some of the things people have complained about and are working to get a patch in place for some of them. I don't have the time line and I can't tell you what all is included but they are working on them. We are also working to get a MS expert on this board, we are looking to find the best fit, so please stay tuned for that.

Take care,
Emma
 
avatar
Emma_WebMD_Staff replied to chelylynne's response:
Michelle,

As far as I know, no one is deleting your posts. Are they on the MS board, I am the only one here and I haven't deleted any posts. It is possible something else is going on?

Please let me know,
Take care,
Emma
 
avatar
Always14989 responded:
Hey Jude,

I'm sorry to see that you are feeling so alone! Over the past years many changes have been made in this board. We "Always" moan and cry about the incomprehensible changes for a couple of weeks, then most of us find our way back here. There is something about this group that keeps many of us coming back.

I never bother to learn how to do the "difficult" stuff on here, anyway. I just read and answer posts, and if I can do that I am happy! My hands hurt a lot and I lose patience quickly!

I also do not have a lot of dealings with others, especially in the winter! Webmd is a connection for many of us!

So don't give up yet! Things will get better. As people dealing with MS we do deal with change all the time. However, that doesn't mean we have to like it!!

So Hang on, Jude!

Smiles and Big Hugs to You,

Al(ways end up back here to touch base)

 
avatar
behap2day2 replied to Always14989's response:
female al!

i love this response! a voice of reason as to why we come to this board in the first place from someone who has been through it before! emma even through something out that some of our issues might be addressed, which is VERY unusual, but we shall see?!

take care!

lynn
 
avatar
Emma_WebMD_Staff replied to behap2day2's response:
HI Lynn,

One of the issues has already been addressed, the engineers heard everyone's complaints about the lite gray type and hurried to make that change. So it's really not that unusual.

Take care,
Emma
 
avatar
Always14989 replied to behap2day2's response:
Thank you, Lynn.
 
avatar
behap2day2 replied to Emma_WebMD_Staff's response:
oh, emma - please don't misconstrue my comment! coming from a web design background - i completely understand that many design decisions are made that, in retrospect, might have been made differently. once things get put into production and user's have had time to identify issues - depending on the difficulty - changes can take time!

lynn


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Help Our Community & Experts Help You - Please Read
Welcome to the WebMD Multiple Sclerosis Community! Please don't respond to this discussion. Instead, please read before you start your ... More
Was this Helpful?
105 of 107 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.